# SDR SWIA202404180016

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 46,721 hours, 40,255 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Warning Message
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE UPON SELECTING GEAR DOWN. NOSE GEAR TOOK AN ABNORMAL AMOUNT OF TIME TO EXTEND, BUT DID COME DOWN AFTER APPROXIMATELY 20 SECONDS. QRH PROCEDURE COMPLETED FOR SAFETY (FLIGHT 5861 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28101686 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLE SHOT GEAR DISAGREE DURING FLIGHT REFERENCING THE FIM 32-60-09. NO ABNORMALITIES FOUND AT THIS TIME. DOWNLOADED FDR AND FOUND GEAR WAS EXTENDED WITH FLAPS AT 0 DEGREES ON SINGLE PUMP OPERATION. DUE TO 3A ACMP PRESSURE DROPPING TO 2024 PSI DURING THAT TIME , REMOVED AND REPLACED HYDRAULIC PUMP 3A REFERENCING APPLICABLE STEPS IN THE AMM 29-12-03. OPS CHECK GOOD AT THIS TIME. SEE CP 28102670  FOR LEAK CHECK. EXTENSION/ RETRACTION TIMES ON BOTH SINGLE AND DUAL PUMP OPERATION WITHIN LIMITS AT THIS TIME REFERENCING THE AMM 32-30-00. "
